# SDR KCSA081264

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 90,454 hours, 17,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CARGO PALLET RESTRAINT BRACKET CRACKED AT FWD LOWER CORNER OF THE FWD PIT DOOR BS 560, RBL-67.
